# SDR SWAA2020111730197

- Difficulty date: November 12, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 39,958 hours, 27,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1670 INOPERABLE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK M1670.  PERFORMED OPERATIONS CHECK FOUND NORMAL, AS PER REF B737 AMM 33-51-06-960-805 SSM-33-51-13.
